Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 382948, 19 pages
http://dx.doi.org/10.1155/2008/382948
Research Article

Order Statistics and Benford's Law

1Department of Mathematics and Statistics, Williams College, Williamstown, MA 01267, USA
2Accounting and Information Systems, School of Business, The College of New Jersey, Ewing, NJ 08628, USA

Received 2 June 2008; Revised 6 September 2008; Accepted 13 October 2008

Academic Editor: Jewgeni Dshalalow

Copyright © 2008 Steven J. Miller and Mark J. Nigrini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Steven J. Miller and Mark J. Nigrini, “Order Statistics and Benford's Law,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 382948, 19 pages, 2008. https://doi.org/10.1155/2008/382948.